# SDR SWAA2020011340409

- Difficulty date: January 4, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT UPPER SURFACE DELAMINATED AT 39" OUTBOARD AND 1.5" TRAILING EDGE. / REPAIRED SLAT IAW SRM.
